Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Montesinos Amilibia, José María and González Acuña, Francisco Javier (1982) Embedding knots in trivial knots. Bulletin of the London Mathematical Society, 14 . pp. 238-240. ISSN 0024-6093

Montesinos Amilibia, José María and González Acuña, Francisco Javier (1978) Ends of knot groups. Annals of Mathematics, 108 (1). pp. 91-96. ISSN 0003-486X

Montesinos Amilibia, José María and González Acuña, Francisco Javier and Birman, Joan S. (1976) Heegaard splittings of prime 3-manifolds are not unique. Michigan Mathematical Journal, 23 (2). pp. 97-103. ISSN 0026-2285

Montesinos Amilibia, José María and González Acuña, Francisco Javier (1980) Nonamphicheiral codimension 2 knots. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 32 (1). pp. 185-194. ISSN 0008-414X

González Acuña, Francisco Javier and Montesinos Amilibia, José María (1993) On the character variety of group representations in SL(2,C) and PSL(2,C). Mathematische Zeitschrift, 214 (4). pp. 627-652. ISSN 0025-5874

Montesinos Amilibia, José María and González Acuña, Francisco Javier (1983) Quasiaspherical knots with infinitely many ends. Commentarii Mathematici Helvetici , 58 (2). pp. 257-263. ISSN 0010-2571

Montesinos Amilibia, José María and Boileau, Michel and González Acuña, Francisco Javier (1987) Surgery on double knots and symmetries. Mathematische Annalen, 276 (2). pp. 323-340. ISSN 0025-5831

This list was generated on Fri Oct 24 03:06:35 2014 CEST.